ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Уравнения Винера - Хопфа, ядра которых допускают интегральное представление через экспоненты

Крейн, М. Г. and Шмульян, Ю. Л. (1982) Уравнения Винера - Хопфа, ядра которых допускают интегральное представление через экспоненты. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 17 (5). pp. 335-375. ISSN 00002-3043

[img]
Preview
PDF
Download (5Mb) | Preview
    Item Type: Article
    Additional Information: Վիներ - Հոպֆի հավասարումները, որոնց կորիզները թույլ են տալիս ինտեգրալ ներկայացում էքսպոնենտի միջոցով։ Wiener - Hopf equations, the kernels of which admin an integral representation by exponents.
    Uncontrolled Keywords: Կրեյն Մ. Գ., Շմուլյան Յու. Լ., Krein M. G., Ju. L. Smul'an.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 12 Dec 2012 19:27
    Last Modified: 25 Dec 2012 10:42
    URI: http://mathematics.asj-oa.am/id/eprint/1485

    Actions (login required)

    View Item